# SDR FTUR20150526002

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: General aviation
- Aircraft: N4818D
- Make and model: Cessna 172N
- Aircraft serial: 17272367
- Aircraft time: 2,025 hours
- Engine: Lyc O320H2AD
- Engine time: 514 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Loose
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND DISASSEMBLE MAGNETOS FOR 500 HOUR INSPECTION AND FOUND ELECTRODE ON ROTOR LOOSE AND CAM EXCESSIVELY WORN.
